# SDR ABXA20250715158

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,425 hours, 28,210 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, ANTI-SKID EICAS MSG AND OVRHD ANTI SKID-LIGHT INOP ON.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  DEFERRED ANTI-SKID SYS IAW MEL 32-42-1.  MAINTENANCE PROCEDURES C/W.  PLACARDS INSTALLED.  MBCB 07/25/2025.  AIRCRAFT DOWNGRADED TO CAT IIIA.  A/C RETURNED TO SERVICE.
